# SDR SWIA200515692

- Difficulty date: October 13, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 16,072 hours, 23,741 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190204
- Part serial: 2998
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 12,553 hours, 17,740 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT PITCH IS JERKY AND NOT SMOOTH IN ALL MODES OF FLIGHT.   REPLACED PITCH SERVO AND NR 1 AHRS IAW MM 34-21-01.  OPERATIONAL TEST GOOD IAW MM 22-10-00.  P/N: 622-5734-002, S/N: OFF 3767.
